# SDR CA980406037

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Plate
- Part number: LM70007
- Condition: Misinstalled
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PLATE FROM PREVIOUS ISOLATION MOUNT LEFT IN PLACE ON TRANSMISSION DECK WHEN NEW MOUNT INSTALLED.
